# SDR SWAA2023021089322

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 AT DORSAL FIN VERTICAL STABILIZER 2022-708720<[01] REPLACED ANGLE RIB 8 AT DORSAL FIN VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A1008. SHEET 2 REV: C;[02] REPLACED ANGLE RIB 8 AT DORSAL FIN VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A1008. SHEET 2 REV: C
